I have severe pain in my stomach and lower stomach that follows around to the mid part of my back, making it hard to breathe... just hurts to take breaths, I have no heart pain. When I belch it tastes like rotten eggs and also have diarrhea that smells of that too. I have had these "flare ups" ever since I had my gall bladder taken out when I was 13 years old. I am 28 now. They were few and far between until the past couple of years. Lately, I am getting them very often, and the symptoms are getting worse. Im not sure what to do about this, or sure what is causing this. I still get the same pain as when I had my gall bladder taken out, just not as severe. It hurts into my ribs and sometimes feels like it burns when I pee, like my kidneys are stressing because of all the pain in my back and chest area and stomach area, what should I do?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.